# SDR SWIA202055616

- Difficulty date: December 10, 2020
- Submitted: January 21, 2021
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 36,124 hours, 26,338 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stiffener
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

5 EACH CORRODED STIFFENERS ON PAX DOOR TOP PANEL.  C-CHECK RO 1/17/2021.  INTERGRANULAR CORROSION AT NUTPLATES LOCATION ON 5 EACH STIFFENERS.  ORDERED AND RECEIVED 5 EACH NEW STIFFENERS P/N 601R317725-1.  DRILLED AND LOCATED 5 EACH STIFFENERS ON TOP STEP PANEL, REF CRJ700 SRM 51-40-11-001-001-A01.  INSTALLED 5 EACH STIFFENERS, REF CRJ700 SRM 51-42-06-001-001-A01.
